# SDR CA190613009

- Difficulty date: May 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 81980011
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT IN MAINTENANCE FOR LH ENGINE CHIP DETECTOR INSPECTION. WITH THE AIRCRAFT ON THE ENGINE RUN BAY THE ENGINEER NOTICED THAT THE FMU LOOKED WET. THE ENGINE WAS MOTORED AND FUEL LEAK CHECK WAS CARRIED OUT. FUEL WAS OBSERVED SPRAYING OUT OF THE FMU TORQUE MOTOR. THE LEAK WAS OBSERVED TO START AS SOON AS THE ENGINE WAS MOTORED LOW NH. (SEE ALSO CASA SDR #2019611953661/611953661) (TC# 20190613009)
